BASIC APPLICATIONS OF THE q-DERIVATIVE FOR A GENERAL SUBFAMILY OF ANALYTIC FUNCTIONS SUBORDINATE TO k-JACOBSTHAL NUMBERS


ALTINKAYA Ş., KARA ŞEN Y., SAĞLAM ÖZKAN Y.

FACTA UNIVERSITATIS-SERIES MATHEMATICS AND INFORMATICS, vol.37, no.2, pp.321-332, 2022 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 37 Issue: 2
  • Publication Date: 2022
  • Doi Number: 10.22190/fumi211201022a
  • Journal Name: FACTA UNIVERSITATIS-SERIES MATHEMATICS AND INFORMATICS
  • Journal Indexes: Emerging Sources Citation Index
  • Page Numbers: pp.321-332